MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570370
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary fully covered stent rmv was implanted to treat a malignant stricture during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.The patient's anatomy was tortuous and was dilated prior to stent placement.Reportedly, the stricture was so tight that the wallflex stent was no able to fully open once deployed.The stent was removed using rat tooth forceps, and a shorter stent was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the reportable event of the stent was removed using rat tooth forceps.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23306394
Report Number3005099803-2025-05099
Device Sequence Number5802463
Product Code PNB
UDI-Device Identifier08714729953180
UDI-Public(01)08714729953180
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570370
Device Catalogue NumberM00570370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown